# SDR 97ZZZX810

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523MA
- Make and model: Hwksly BH125600A
- Aircraft serial: 256023
- Engine: Rroyce VIPER60122
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: T, Y
- Precautionary procedure: A, E

## Discrepancy

MKE/MKC - CHARTER FLIGHT.  PILOT REPORT CARD NR 96-8, ITEMS 1-2, ENGINE NR 2 FAILURE, LOUD BANG FOLLOWED BY A RAPID AND COMPLETE LOSS OF POWER.  FAILURE AT 1843Z WITH 3 PASSENGERS ON BOARD.  AIRFRAME TIME APPROX 7,083.2 HOURS, END OF PILOT REPORT.  FLIGHT DIVERTED TO MADISON MSN.  PILOTS REPORT REAR TURBINE WHEEL FAILURE.  ENGINE TO BE SHIPPED TO ROLLS ROYCE FOR TEAR DOWN AND INSPECTION TO DETERMINE CAUSE OF MALFUNCTION.  TOTAL CYCLES, 808.
